# SDR 97ZZZM876

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Blkhd
- Condition: Oil Canned
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD AT BS 1018 HAS OIL CANNING AT THE 2 O'CLOCK RADIUS PIE SECTION.  FABRICATED CHANNEL ANS STRAP FROM 2024-0 .040 16.875 INCH BY 3.75 INCH 2 INCH BY 15.25 INCH IAW B737 SRM 53-10-4.  INSTALLED IAW B737 SRM 53-10-4 AND MM 51-30-2.  (M)
